The Australasian journal of dermatology · 2000
Drug-induced solar urticaria due to tetracycline.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Yap L M, Foley P A, Crouch R B, Baker C S
Аннотация
Solar urticaria is an uncommon disorder characterized by pruritus, erythema and whealing commencing within minutes of exposure to ultraviolet (UV) and visible light, and generally resolves in a few hours. We describe a 28-year-old woman who developed pruritus and erythema 5 min after sun exposure while on tetracycline for treatment of perioral dermatitis. Phototesting elicited urticarial reactions in the UVA, UVB and visible spectra. Repeat phototesting after cessation of tetracycline was negative. This report documents the first case of solar urticaria induced by tetracycline.